File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability and riesz basis property of a star-shaped network of Euler-Bernoulli beams with joint damping

TitleStability and riesz basis property of a star-shaped network of Euler-Bernoulli beams with joint damping
Authors
KeywordsAsymptotic stability
Euler-Bernoulli beam
Star-shaped network
Subspace Riesz basis
Issue Date2008
Citation
Networks And Heterogeneous Media, 2008, v. 3 n. 4, p. 723-747 How to Cite?
AbstractIn this paper we study a star-shaped network of Euler-Bernoulli beams, in which a new geometric condition at the common node is imposed. For the network, we give a method to assert whether or not the system is asymptotically stable. In addition, by spectral analysis of the system operator, we prove that there exists a sequence of its root vectors that forms a Riesz basis with parentheses for the Hilbert state space. © American Institute of Mathematical Sciences.
Persistent Identifierhttp://hdl.handle.net/10722/58967
ISSN
2015 Impact Factor: 0.925
2015 SCImago Journal Rankings: 1.367
ISI Accession Number ID
Funding AgencyGrant Number
Natural Science Foundation of ChinaNSFC-60474017
The University of Hong Kong
Funding Information:

This research was supported in part by the Natural Science Foundation of China Grant NSFC-60474017 and by an internal grant from The University of Hong Kong.

References

 

DC FieldValueLanguage
dc.contributor.authorXu, GQen_HK
dc.contributor.authorYung, SPen_HK
dc.date.accessioned2010-05-31T03:40:31Z-
dc.date.available2010-05-31T03:40:31Z-
dc.date.issued2008en_HK
dc.identifier.citationNetworks And Heterogeneous Media, 2008, v. 3 n. 4, p. 723-747en_HK
dc.identifier.issn1556-1801en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58967-
dc.description.abstractIn this paper we study a star-shaped network of Euler-Bernoulli beams, in which a new geometric condition at the common node is imposed. For the network, we give a method to assert whether or not the system is asymptotically stable. In addition, by spectral analysis of the system operator, we prove that there exists a sequence of its root vectors that forms a Riesz basis with parentheses for the Hilbert state space. © American Institute of Mathematical Sciences.en_HK
dc.languageengen_HK
dc.relation.ispartofNetworks and Heterogeneous Mediaen_HK
dc.subjectAsymptotic stabilityen_HK
dc.subjectEuler-Bernoulli beamen_HK
dc.subjectStar-shaped networken_HK
dc.subjectSubspace Riesz basisen_HK
dc.titleStability and riesz basis property of a star-shaped network of Euler-Bernoulli beams with joint dampingen_HK
dc.typeArticleen_HK
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_HK
dc.identifier.authorityYung, SP=rp00838en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.3934/nhm.2008.3.723en_HK
dc.identifier.scopuseid_2-s2.0-57249108046en_HK
dc.identifier.hkuros155600en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-57249108046&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume3en_HK
dc.identifier.issue4en_HK
dc.identifier.spage723en_HK
dc.identifier.epage747en_HK
dc.identifier.isiWOS:000263056700003-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, GQ=7404263948en_HK
dc.identifier.scopusauthoridYung, SP=7006540951en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats